REAL

Items where Author is "Alp, Murat"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

IRMAK, Nurettin and Alp, Murat (2017) Balancing with powers of the Lucas sequence of recurrence $u_{n}=Au_{n-1}-u_{n-2}$. Miskolc Mathematical Notes, 18 (2). pp. 851-858. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Irmak, Nurettin and Alp, Murat (2013) Tribonacci numbers with indices in arithmetic progression and their sums. Miskolc Mathematical Notes, 14 (1). pp. 125-133. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Dec 16 21:05:51 2018 CET.